Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 21, 2014, 04:15:38 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635411
  • Total Topics: 48197
  • Online Today: 186
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 133
Total: 136

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Hoarseness of voice following shingles  (Read 2748 times)

0 Members and 1 Guest are viewing this topic.

Offline cybermakhi

  • Member
  • Posts: 4
Hoarseness of voice following shingles
« on: August 16, 2006, 03:51:06 AM »
Developed shingles for which my doctor gave me aciclovir.Took 800mg five times a day for 8 days.On treatment developed hoarseness of voice .Have no throat symptoms,no pain no dysphagia etc.
My doctor seem to find no obvious reason for the change in voice.Have anybody had this before.
Been on treatment for last 1 year with stable counts.

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Hoarseness of voice following shingles
« Reply #1 on: August 16, 2006, 05:52:29 AM »
Hi Cyber, welcome to the forums.

Was your shingles on your head/neck area? If it was, perhaps you've sustained some sort of nerve damage. I've been using acyclovir for herpes prophylaxis for a few years now and never heard of this med causing a problem like that. I would be inclined to think it was something to do with the shingles and not the drug.

Of course it could be something totally unrelated to either and just coincidentally showed up at the same time as the shingles and treatment. I think I would ask for a referal to an ear/nose/throat specialist to get to the bottom of what's going on.

Good luck!

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline cybermakhi

  • Member
  • Posts: 4
Re: Hoarseness of voice following shingles
« Reply #2 on: August 16, 2006, 10:01:39 AM »
Hi,

My herpes was on my fore arm only.Not on ther head neck area.My ent specialist says there is nothing wrong with my throat.She even did laryngoscopy on me.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.